# SDR SWIA202157319

- Difficulty date: February 12, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 43,634 hours, 36,927 cycles
- System (JASC): 5755 · Spoilers
- Part: Nut
- Condition: Corroded
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLIGHT SPOILER HINGES, ALL ATTACHING HARDWARE (NUTS AND WASHER) CORRODED AT APPROX WS 213, WS191, WS183 AND WS162.   (C-CHECK RO 4/2/2021)    REMOVED AND REPLACED RH FLIGHT SPOILER ATTACHING HARDWARE (NUTS AND WASHERS) IAW CRJ200 AMM 27-64-05-400-801
